# SDR UPS07450270

- Difficulty date: July 4, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LWS 888 L/E LOWER FIXED PANEL FWD BULGED AS MARKED.  CORROSION BLEND OUT 0.040" BY 1" BY 2".  LHW L/E WS888 LOWER FIXED PANEL FWD SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 1.
